MathSciNet Relay Station
MathSciNet bibliographic data
MR1802626 11E72 (16K20 19E08 20G15)
Gille, Philippe Invariants cohomologiques de Rost en caractéristique positive. (French) [Rost's cohomological invariants in positive characteristic] $K$-Theory 21 (2000), no. 1, 57–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement